Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 19, NWS Amarillo, TX

September 7, 2007Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Sep 7, 2007, 1:56 PM CDT for Randall County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 7, 2007, 1:56 PM CDT (18:56 UTC)
Expired
Sep 7, 2007, 5:00 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Whole counties

County Randall County, TX

The radar

The Amarillo radar (KAMA), 34 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 2:28 PM CDTFLASH FLOODCanyon, TXEXTENSIVE FLOODING IN AND AROUND CANYON WITH WATER FLOWING INTO SOME HOMES.
Sep 7, 2:58 PM CDTFLASH FLOOD1 S Canyon, TXSPOTTER JUST SOUTH OF CANYON ON HWY 87 INDICATED WATER WAS CURB TO CURB. ALSO ESTIMATED THAT WATER DEPTH WAS NEAR 12 INCHES IN SOME SPOTS AND WAS FILLING UP THE MEDIANS.
Sep 7, 3:51 PM CDTFLASH FLOODCanyon, TXU.S. HIGHWAY 87 IN CANYON WAS FLOODED
Sep 7, 4:19 PM CDTFLASH FLOODCanyon, TXU.S. HIGHWAY 87...INTERSTATE 27 REMAINED FLOODED...TX DOT WARNED SOUTHBOUND TRAFFIC FROM AMARILLO TO CANYON
Sep 7, 4:30 PM CDTFLASH FLOOD1 Wsw Canyon, TX9TH AVENUE WAS FLOWING LIKE A STREAM...DUMPSTERS AND LARGE TIMBER WAS FLOATING DOWN THE STREET...WATER WAS ENTERING JUNIOR HIGH SCHOOL AND INTERMEDIATE SCHOOL
Sep 7, 4:30 PM CDTFLASH FLOODCanyon, TXVEHICLES AND OTHER STORAGE ITEMS WERE WASHED OUT OF GARAGES AT PALO DURO RETIREMENT VILLAGE
Sep 7, 4:34 PM CDTFLASH FLOODCanyon, TXINTERSTATE 27 CLOSED AT EXIT 106...U.S. HIGHWAY 87 FLOODED...SOUTHBOUND TRAFFIC FROM AMARILLO TO CANYON CONTINUED TO BE ALERTED
Sep 7, 4:45 PM CDTFLASH FLOODCanyon, TXRUNOFF FROM BRIDGE WASHED 300 YARDS OF CALICHE AWAY FROM CONSTRUCTION SITE NEAR HIGHWAY 87 AND HIGHWAY 60 INTERSECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KAMA 071859
FFWAMA
TXC381-072200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
156 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF CANYON...

* UNTIL 500 PM CDT

* AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL AMOUNTS
  IN EXCESS OF 2 INCHES PER HOUR IN AND AROUND THE CITY OF CANYON.   
  THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FLASH FLOODING AS 
  THEY CONTINUE MOVING NORTHEAST AT 25 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  TANGLEWOOD.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211

$$

ANDRADE
2 follow-up statements
000 
WGUS74 KAMA 071941
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
236 PM CDT FRI SEP 7 2007

TXC381-072200-
RANDALL TX-
236 PM CDT FRI SEP 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
CENTRAL RANDALL COUNTY...

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL 
AMOUNTS IN EXCESS OF 2 INCHES PER HOUR IN AND AROUND THE CITY OF 
CANYON. THERE HAVE BEEN NUMEROUS REPORTS BY LOCAL BROADCAST MEDIA...
TRAINED WEATHER SPOTTERS...AND LOCAL LAW ENFORCEMENT OFFICIALS OF 
EXTENSIVE FLOODING IN AND AROUND THE CITY OF CANYON WITH WATER 
FLOWING INTO SOME HOMES. THE CLUSTER OF STORMS PRODUCING THE FLASH 
FLOODING WAS MOVING NORTHEAST AT 25 MPH...WITH ADDITIONAL STORMS 
DEVELOPING TO THE SOUTHWEST OF CANYON. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211

$$

ANDRADE
000 
WGUS74 KAMA 072041
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT FRI SEP 7 2007

TXC381-072200-
RANDALL TX-
338 PM CDT FRI SEP 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
CENTRAL RANDALL COUNTY...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING 
FLASH FLOODING OVER THE WARNED AREA...ESPECIALLY IN AND AROUND THE 
CITY OF CANYON. THERE HAVE BEEN SEVERAL REPORTS OF 4 TO AS MUCH AS 7 
INCHES OF RAIN THAT HAS FALLEN IN AND AROUND CANYON...WITH EXTENSIVE 
FLOODING OCCURRING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE 
TANGLEWOOD AND CANYON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211

$$

ANDRADE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 1:00 PM CDT, 56 minutes earlier.

Area forecast discussion, Sep 7, 1:00 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT FRI SEP 7 2007

.UPDATE...
COLD FRONT IS THROUGH MOST OF THE TX PANHANDLE AND WILL SLOWLY SAG TO
THE SOUTH THIS AFTERNOON. CONVECTION IS ALREADY INCREASING IN
COVERAGE ACROSS THE AREA THIS AFTERNOON AND WITH FEW BREAKS IN THE
CLOUDS...TEMPS HAVE HAD A DIFFICULT TIME REACHING 80 DEGREES IN MOST
AREAS. MAX TEMPS WILL BE TWEAKED DOWN IN THE CENTRAL AND SOUTHEAST
ZONES AND POPS WILL BE ALTERED A BIT.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 1246 PM CDT FRI SEP 7 2007/

AVIATION...
SFC COLD FRONT WILL SLOWLY MOVE THRU SRN AND ERN TX PNHDL THIS
AFTERNOON AND EVENING. PLENTY OF MOISTURE AVAILABLE TO WARRANT MORE
SHOWERS AND TSTMS...ESPECIALLY S AND E OF KGUY AND KDHT...AND HAVE
COMPOSED TAFS AS SUCH. LOW CONFIDENCE FCST BEYOND 00Z TONIGHT WITH
RESPECT TO PRECIP AND CLOUD HEIGHTS...BUT DECIDED ON MVFR CIGS AT
ALL TAF SITES LATE TONIGHT DUE TO MOISTURE LEVELS.

ANDRADE

PREV DISCUSSION... /ISSUED 1027 AM CDT FRI SEP 7 2007/

UPDATE...
COLD FRONT CURRENTLY LOCATED FROM NEAR ADRIAN...TO STINNETT...TO
SLAPOUT AND WILL CONTINUE A SLOW SOUTHWARD PROGRESSION. THE FRONT MAY
HANG UP ACROSS THE SOUTHERN TX PANHANDLE THIS AFTERNOON WHICH WILL
SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. PERSISTENT
BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT IS SLOWLY
SHIFTING TO THE EAST THIS MORNING...BUT WILL CONTINUE TO PRODUCE
LOCALLY HEAVY RAINFALL JUST NORTH OF THE I-40 CORRIDOR FOR THE NEXT
FEW HOURS. THERE IS A BIT OF CLEARING ACROSS THE WESTERN TX PANHANDLE
AND IF THIS PERSISTS INTO THE AFTERNOON HOURS...THERE MAY BE ENOUGH
DESTABILIZATION TO SUPPORT SOME STRONG THUNDERSTORMS.

12Z KAMA SOUNDING SHOWS PWAT VALUES OF 1.7 INCHES...WHICH IS MORE
THAN DOUBLE THE NORM FOR SEPT. CONVECTIVE TEMPS MAY BE A BIT TOO HIGH
TO REACH...BUT WITH THE FRONTAL FORCING AND H7-H5 SHORTWAVE TROF TO
OUR WEST...WE SHOULD STILL SEE ADDITIONAL CONVECTIVE DEVELOPMENT.
POPS HAVE BEEN INCREASED IN THE EASTERN ZONES FOR TODAY AND TEMPS
WERE TWEAKED DOWN A FEW DEGREES. I ALSO MADE SOME MODIFICATIONS TO
THE SKY/DEWPOINT GRIDS TO REPRESENT THE CURRENT TRENDS. AN UPDATE TO
THE FORECAST WILL BE ISSUED SHORTLY.

JOHNSON

PREV DISCUSSION... /ISSUED 637 AM CDT FRI SEP 7 2007/

AVIATION...
WIND SHIFT EXPECTED AT ALL THREE TERMINALS AS FRONT SLOWLY MOVES
SOUTH. EASTERLY SFC WINDS SHOULD DEVELOP BEHIND THE FRONT THIS
AFTERNOON...WITH MOISTURE REMAINING IN PLACE. AS A RESULT...MODEST
HEATING SHOULD ALLOW FOR DEVELOPMENT OF CU FIELD THIS MORNING. STORMS
ARE ALSO EXPECTED TO GENERATE ALONG THE FRONT...ESPECIALLY THIS
AFTERNOON. HIGHEST CHANCES WILL BE AT KAMA...WHICH WILL BE CLOSER TO
THE FRONT LOCATION BY THIS AFTERNOON. STORMS WILL ALSO BE POSSIBLE ON
THE HIGHER TERRAIN...THOUGH POSSIBLY FEWER IN COVERAGE.

LOWERING CIGS THIS EVENING ARE ANTICIPATED AS MOIST AIRMASS REMAINS
WITH CONTINUING SOUTHEASTERLY UPSLOPE FLOW.

KRAMAR

PREV DISCUSSION... /ISSUED 256 AM CDT FRI SEP 7 2007/

DISCUSSION...
COLD FRONT LIES FROM EXTREME SOUTHWEST KANSAS INTO THE NORTHWEST
CORNER OF THE OKLAHOMA PANHANDLE ON INTO NORTHEAST NEW MEXICO. THIS
FRONT IS EXPECTED TO SLOWLY WORK ITS WAY SOUTHWARD DURING THE DAY. A
FAIRLY DECENT AIR MASS CHANGE IS NOTED ACROSS THE FRONT. QUITE A BIT
DRIER AIR IS NOTED BEHIND THE FRONT WITH JUICY AIR AHEAD OF IT.
MOISTURE FROM HENRIETTE WILL REMAIN OVER THE PANHANDLES THROUGH
TONIGHT. UPPER LEVEL DIVERGENCE IS NOTED ACROSS THE REGION AS JET
STREAK IN ASSOCIATION WITH NORTHERN STREAM SYSTEM MOVES ACROSS
SOUTHWEST KANSAS TODAY. WITH ALL OF THIS IN MIND WILL KEEP HIGH POPS
GOING ACROSS MUCH OF THE SOUTHEAST HALF OF THE FORECAST AREA THROUGH
TONIGHT. SOME HEAVY RAIN WILL BE POSSIBLE AS MOISTURE CONVERGENCE
CONTINUES ALONG THE FRONT. HOWEVER...WILL NOT ISSUE A FLASH FLOOD
WATCH AT THIS POINT GIVEN THE AIRMASS MAY NOT RECOVER ENOUGH TO GET
REALLY STRONG INSTABILITY GOING DUE TO THE EXTENSIVE CLOUD COVER.

COLD FRONT WILL PULL UP STATIONARY JUST SOUTH OF THE TEXAS PANHANDLE
OR IN THE FAR SOUTHEAST TEXAS PANHANDLE. EASTERLY LOW LEVEL MOIST
FLOW BEHIND THE FRONT MAY BE ENOUGH TO SPARK MORE SHOWERS AND
THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.

WE MAY SEE A RELATIVE LULL IN THE RAIN ON SUNDAY...BUT MODELS
CONTINUE TO SHOW SOME LOW LEVEL MOIST AND UPSLOPE FLOW COUPLED WITH
A FEW MINOR SHORT WAVES MOVING THROUGH THE WEAK ZONAL FLOW
ALOFT. SO WILL KEEP SOME LOW POPS GOING.

BY LATE IN THE WEEKEND...THE UPPER LEVEL PATTERN BUCKLES AND A
STRONG SHORT WAVE TROUGH DIVES SOUTHEAST FROM WESTERN CANADA INTO THE
NORTHERN PLAINS. THIS SHORT WAVE SHOULD DRIVE A COLD FRONT THROUGH
THE CWA ON MONDAY. MODELS ARE IN DISAGREEMENT ON HOW FAST THE FRONT
WILL GET HERE...SO HAVE GONE WITH A COMPROMISE FOR NOW. AT ANY
RATE...A NOTICEABLE CHANGE TO COOLER WEATHER WILL BE FELT BEHIND THIS
FRONT. CHANCES OF RAIN WILL AGAIN INCREASE WITH THE FRONT...BUT THEN
THE WEATHER SHOULD DRY OUT AS THE FRONT WILL TAKE MUCH OF THE LOW
LEVEL MOISTURE WITH IT.

AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

24/02
Hazardous weather outlook, Sep 7, 1:00 PM CDT, 56 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT FRI SEP 7 2007

OKZ001>003-TXZ001>020-081100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT FRI SEP 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

SCATTERED THUNDERSTORMS ARE EXPECTED TO GENERATE ALONG A SLOW
MOVING COLD FRONT THIS AFTERNOON AND TONIGHT AS DAYTIME HEATING
ACTS ON A TROPICAL AIRMASS IN PLACE OVER THE TEXAS AND OKLAHOMA
PANHANDLES. A FEW OF THE STORMS COULD BECOME SEVERE...WITH
DAMAGING WINDS AND MARGINALLY SEVERE HAIL POSSIBLE. IN ADDITION...
LOCALLY HEAVY RAINFALL MAY OCCUR...WHICH MAY LEAD TO LOCALIZED
FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS SATURDAY THROUGH
MONDAY NIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. ANY STORMS
THAT FORM ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME.
HOWEVER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST
STORMS...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE
READY FOR POSSIBLE LIMITED ACTIVATION LATER THIS AFTERNOON
AND EVENING.

ANDRADE

In the hours before

Local storm report, Sep 7, 10:53 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1053 AM CDT FRI SEP 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     6 NE MCLEAN             35.29N 100.52W
09/06/2007  E60 MPH          WHEELER            TX   PUBLIC

            40 FOOT TELEVISION ANTENNA BLOWN DOWN

&&

SMB
Local storm report, Sep 7, 10:54 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1054 AM CDT FRI SEP 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     7 S MCLEAN              35.13N 100.60W
09/06/2007  E65 MPH          DONLEY             TX   PUBLIC

            8 INCH COTTONWOOD TREE LIMBS DOWN

&&

SMB
Local storm report, Sep 7, 1:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
115 PM CDT FRI SEP 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     MCLEAN                  35.23N 100.60W
09/06/2007  M60 MPH          GRAY               TX   BROADCAST MEDIA

0515 PM     TSTM WND GST     MCLEAN                  35.23N 100.60W
09/06/2007  M65 MPH          GRAY               TX   BROADCAST MEDIA

0515 PM     TSTM WND GST     6 NE MCLEAN             35.29N 100.52W
09/06/2007  E60 MPH          WHEELER            TX   PUBLIC

            40 FOOT TELEVISION ANTENNA BLOWN DOWN

0519 PM     TSTM WND GST     MCLEAN                  35.23N 100.60W
09/06/2007  M61 MPH          GRAY               TX   BROADCAST MEDIA

            MEDIA RELAYED SCHOOLNET REPORT FROM MCLEAN

0520 PM     TSTM WND GST     1 E MCLEAN              35.23N 100.58W
09/06/2007  M67 MPH          GRAY               TX   MESONET

            58 KNOT GUST REPORTED BY WEST TEXAS MESONET

0520 PM     TSTM WND GST     MCLEAN                  35.23N 100.60W
09/06/2007  E70 MPH          GRAY               TX   EMERGENCY MNGR

            2 INCH BRANCHES DOWN OVER WIDESPREAD AREA

0520 PM     TSTM WND GST     7 S MCLEAN              35.13N 100.60W
09/06/2007  E65 MPH          DONLEY             TX   PUBLIC

            8 INCH COTTONWOOD TREE LIMBS DOWN

0522 PM     TSTM WND GST     MCLEAN                  35.23N 100.60W
09/06/2007  E60 MPH          GRAY               TX   CO-OP OBSERVER

            UNSECURED ITEMS BLOWN AWAY

&&

ERA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:57 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.